# SDR GLBA20090326F

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 25,874 hours, 31,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT OUTBOARD WING LEADING EDGE BIRDSTRIKE REPAIR AT APPROXIMATELY WS 281 TO 301. DENT APPROXIMATELY 5/8TH  INCH DEEP. 
MAINTENANCE REPAIRED THE LT OUTBAORD LEADING EDGE AT WS 281 TO 301 IAW EO 09-UE257-01. SKIN REPAIRED OUT OF PN 118-110047-81. APPROXIMATELY 19.5 .
